Spectral properties of a differential system

Autor(en): Behncke, H
Fischer, A
Stichwörter: Mathematics; Mathematics, Applied; OPERATORS
Erscheinungsdatum: 2002
Herausgeber: ELSEVIER SCIENCE BV
Journal: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
Volumen: 148
Ausgabe: 1
Startseite: 267
Seitenende: 285
Zusammenfassung: 
The spectrum of the differential operators associated with the differential system u' = ((r)(D)(D p)) u, Dy = -y'' qy on L-2([0,infinity)) is determined. For this the coefficients are assumed to satisfy rather general properties which combine smoothness and decay. With this the asymptotics of the eigenfunctions can be determined. This in turn leads to properties of the spectra with the aid of the M-matrix. (C) 2002 Elsevier Science B.V. All rights reserved.
ISSN: 03770427
DOI: 10.1016/S0377-0427(02)00585-X

Show full item record

Google ScholarTM

Check

Altmetric